On the Modified ð ‘ž -Bernoulli Numbers of Higher Order with Weight
T. Kim,
J. Choi,
Y.-H. Kim and
S.-H. Rim
Abstract and Applied Analysis, 2012, vol. 2012, 1-6
Abstract:
The purpose of this paper is to give some properties of the modified ð ‘ž -Bernoulli numbers and polynomials of higher order with weight. In particular, by using the bosonic ð ‘ -adic ð ‘ž -integral on ℤ ð ‘ , we derive new identities of ð ‘ž -Bernoulli numbers and polynomials with weight.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/948050.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/948050.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:948050
DOI: 10.1155/2012/948050
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().